I am not really sure about yeast making Lyme symptoms worse. But I just wanted to say, when I had thrush it hurt bad. I would be more concerned with the diarrhea than I would the "white stuff" on your tongue, unless it hurts and burns.
The diarrhea is not caused by fungus, but rather an imbalance of good bacteria in your intestines. When you take antibiotics, your killing both good and bad bacteria. That's why they say to take probiotics when you are on antibiotic therapy. The probiotics help to restore the good bacteria in your intestines. But, of course you would want to take the probiotics at least an hour away from when you take the antibiotics.
Antibiotic causes yeast. I have had thrush many times. Nystatin swish and swallow gets rid of it. Ask your Doctor.
As for the Diarrhea, I don't know if you are taking one but you must have a probiotic daily. That really helps your stomach.
Before I got my Igenex results back, my LLMD still wasn't sure if I actually had Lyme or maybe just a co-infection.
He looked at my tongue and I had thrush. He said "back in the OLD days, if you had thrush, they would tell you you have AIDS. Nowadays, we know that it means you probably have Lyme."
I've had this even before I started the antibiotic as one day, at a family party, I was asking everyone to stick out their tongue to see if it was white like mine.
I've had thrush, diarrhea, and systemic yeast. Nystatin is a good start, but if it's really entrenched, that won't be enough. Diflucan really helped me but it's rough on the liver so you can only take it for a short time. I have found Solar-Ray's Yeast Cleanse to be incredibly helpful. If I miss 2 days of it, I feel and see the yeast coming back. (There's a veterinary medicine called Lufeneron that is claimed to be harmless to us, but works beautifully to eliminate yeast, but it's not tested or approved on humans.)
You must take a high quality probiotic (the kind in the refrigerator) every single day. If I miss even one day, I can tell. Take it at least 2 hours away from antibiotics. What you don't want is C. difficile diarrhea. It is very difficult to get rid of. Probiotics can help prevent that. Find one that works for you. I've found I need to rotate them after a few months. Different brands have different combinations of strains.
The leg pain sounds like Bartonella. It's not uncommon for coinfections to flare up a couple or a few months into Lyme treatment. Ask your doctor about it.